# SDR SWAA030980

- Difficulty date: May 1, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 34,835 hours, 31,510 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 6547952
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DIVERSION, DECLARED EMERGENCY.  UNABLE TO CONTROL CABIN PRESSURE.  REINSTALLED AFT LOWER CORNER SEAL IN AFT CARGO DOOR AND REINSTALLED APU DUCT BOOT CLAMP IN KEEL BEAM PER MM.
